My boyfriend was an addict for about 15 years. He had been clean for two years and then started using suboxone for about 3 months. He took Kratom for about 2-3 weeks coming off the suboxone. Now for the past few weeks he has been super sweet one minute and then not mean but very snappy the next. I know he isnt on anything to hard because he is on task/color code and gets tested twice a month and so far has passed everything. He never sleeps at night but cant wake up during the day, he has horrible mood swings that can change in the blink of an eye, he also nods out alot while we are watching TV. I am a recovering addict but I am not sure what he could be taking while passing drug test. I am pretty positive he is using something I just want to know what it may be before I talk to him about it.
The more I study up on different things the more I think he is taking tramadol. Are there any specific signs to look for with tramadol? I was a heroin addict, I never used a whole lot of anything else. I don't know what to look for, but I know he isnt tested for it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.